# SDR 9702909935

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN EMERGENCY CEILING LIGHTS BETWEEN ROWS 12 AND 14 INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
